# SDR QXEA200701643

- Difficulty date: November 4, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 16,744 hours, 12,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00120
- Condition: Smoke
- Location: Right
- Part time: 5,870 hours, 4,006 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMF - FLIGHT 2576, AT THE GATE DURING ENGINE START, RECEIVED SMOKE IN THE CABIN AND A RIGHT AC PACK FAIL MESSAGE.  REMOVED THE PASSENGERS FROM THE PLANE WITHOUT INCIDENT.  MAINTENANCE PLACED THE RIGHT PACK ON MEL 21-51-1B.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE AND THE RIGHT PACK DISCHARGE SENSOR.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
